# SDR MASA200602506

- Difficulty date: October 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 202 hours, 147 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70745
- Part serial: 333
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 202 hours, 147 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7487 ORD.  STAB CHANNEL 1 STATUS MESSAGE.  MX REMOVED AND REPLACED MCU.
